Finite Termination of Inexact Proximal Point Algorithms in Hilbert Spaces

J. H. Wang, C. Li, J. C. Yao. Finite Termination of Inexact Proximal Point Algorithms in Hilbert Spaces. J. Optimization Theory and Applications, 166(1):188-212, 2015. [doi]

@article{WangLY15a,
  title = {Finite Termination of Inexact Proximal Point Algorithms in Hilbert Spaces},
  author = {J. H. Wang and C. Li and J. C. Yao},
  year = {2015},
  doi = {10.1007/s10957-014-0689-1},
  url = {http://dx.doi.org/10.1007/s10957-014-0689-1},
  researchr = {https://researchr.org/publication/WangLY15a},
  cites = {0},
  citedby = {0},
  journal = {J. Optimization Theory and Applications},
  volume = {166},
  number = {1},
  pages = {188-212},
}